# SDR ABXA2022070876

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767
- Aircraft serial: 25577
- Aircraft time: 85,998 hours, 29,509 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: 731966
- Part serial: MX366311
- Condition: None
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT HYDRAULIC PRIMARY PUMP APPEARS INOP. AIRCRAFT RETURNED TO GATE AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE REPLACED LEFT ACMP, LEFT ACMP PRESS/CASE DRAIN FILTER MODULE AND LEFT EDP PRESSURE/CASE DRAIN FILTER MODULE IAW B767 AMM 29-11-01, 29-11-17 AND 29-11-18, PRESS AND TEMP NORMAL, LEAK CK OK.AIRCRAFT RETURNED TO SERVICE.
